Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:4(2008) 415-426

Prime Ideals of Group Graded Semirings and Their Smash Products 

Ram Parkash Sharma and Rosy Joseph

Abstract.  From an algebraic point of view, semirings provide the most natural generalization of group theory and ring theory. In the absence of additive inverses, one has to impose some weaker versions of additive inverses on semirings. This paper generalizes some ring theoretic results of M. Cohen and S. Montgomery [1] for the additively cancellative and yoked semirings.

 

2000 Mathematics Subject Classification: Primary 16Y60; Secondary 16Y99.

Keywords: Graded prime ideals, incomparability, semirings, smash products.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013